# SDR 99ZZZX683

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13HF
- Make and model: Snias AS350B1
- Aircraft serial: 2267
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: 22208BC060012L
- Condition: Worn
- Location: Tail Rotor
- Part time: 5,334 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED THE NR 5 TAIL ROTOR DRIVE SHAFT BEARING SUPPORT BLOCK WAS LOOSE AND THE BOLT WAS WORN ON THE RT POSITION.  SINCE THIS IS WHERE THE ACCELEROMETER IS MOUNTED DURING SHORT SHAFT BALANCING, IT COULD BE THAT IT WAS NOT TORQUED PROPERLY AFTER THE LAST BALANCE OPERATION.  SUBMITTER SUGGESTED TO CHECK EACH 100-HOUR.
